# SDR A6WA200640310

- Difficulty date: August 8, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- System (JASC): 2300 · Communications System
- Part: Microphone
- Part number: MF100801
- Part serial: 81630
- Condition: Intermittent
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MF100801
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS OXYGEN MASK MIC INTERMITTENT.  REMOVED AND REPLACED CAPTAINS OXYGEN MASK IAW 35-10-00, OPS CHECK GOOD.  (M)
